# SDR UALA2010052601816

- Difficulty date: May 25, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 75,817 hours, 12,288 cycles
- Engine: Pwa PW4060
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 105E7206G3
- Part serial: 24
- Condition: Failed
- Location: Thrust Mgmt
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A-T FAILED TO ENGAGE. A-T MODE NOT DISPLAYED ON ADI. CREW COMMENTS: FAILED TO STAY ENGAGED DURING CRUISE.  ACFT REMOVED FROM CAT III. AUTOTHROTTLES INOP AND DEACTIVATED.  FAULTING A-T SERVO 1 TMC. REPLACED TMC.
